Nous étudions la continuité de Hölder des solutions des équations de Monge-Ampère sur des variétés Kählériennes compactes. T. C. Dinh, V.A. Nguyen et N. Sibony ont prouvé que
We study Hölder continuity of solutions to the Monge-Ampère equations on compact Kähler manifolds. T. C. Dinh, V.A. Nguyen and N. Sibony have shown that the measure
Keywords: Hölder continuity, complex Monge-Ampère operator,
Mot clés : continuité de Hölder, opérateur complexe de Monge-Ampère, fonctions
@article{AIF_2010__60_5_1857_0, author = {Hiep, Pham Hoang}, title = {H\"older continuity of solutions to the {Monge-Amp\`ere} equations on compact {K\"ahler} manifolds}, journal = {Annales de l'Institut Fourier}, pages = {1857--1869}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {60}, number = {5}, year = {2010}, doi = {10.5802/aif.2574}, zbl = {1208.32033}, mrnumber = {2766232}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2574/} }
TY - JOUR AU - Hiep, Pham Hoang TI - Hölder continuity of solutions to the Monge-Ampère equations on compact Kähler manifolds JO - Annales de l'Institut Fourier PY - 2010 SP - 1857 EP - 1869 VL - 60 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2574/ DO - 10.5802/aif.2574 LA - en ID - AIF_2010__60_5_1857_0 ER -
%0 Journal Article %A Hiep, Pham Hoang %T Hölder continuity of solutions to the Monge-Ampère equations on compact Kähler manifolds %J Annales de l'Institut Fourier %D 2010 %P 1857-1869 %V 60 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2574/ %R 10.5802/aif.2574 %G en %F AIF_2010__60_5_1857_0
Hiep, Pham Hoang. Hölder continuity of solutions to the Monge-Ampère equations on compact Kähler manifolds. Annales de l'Institut Fourier, Tome 60 (2010) no. 5, pp. 1857-1869. doi : 10.5802/aif.2574. https://www.numdam.org/articles/10.5802/aif.2574/
[1] Classical potential theory, Springer Monographs in Mathematics, Springer-Verlag London Ltd., London, 2001 | MR | Zbl
[2] The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., Volume 37 (1976) no. 1, pp. 1-44 | DOI | MR | Zbl
[3] A new capacity for plurisubharmonic functions, Acta Math., Volume 149 (1982) no. 1-2, pp. 1-40 | DOI | MR | Zbl
[4] The equation of complex Monge-Ampère type and stability of solutions, Math. Ann., Volume 334 (2006) no. 4, pp. 713-729 | DOI | MR | Zbl
[5] Pluricomplex energy, Acta Math., Volume 180 (1998) no. 2, pp. 187-217 | DOI | MR | Zbl
[6] The general definition of the complex Monge-Ampère operator, Ann. Inst. Fourier (Grenoble), Volume 54 (2004) no. 1, pp. 159-179 | DOI | Numdam | MR | Zbl
[7] Domains of definition of Monge-Ampère operators on compact Kähler manifolds, Math. Z., Volume 259 (2008) no. 2, pp. 393-418 | DOI | MR | Zbl
[8] Complex analytic and differential geometry, self published e-book (1997)
[9] Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Z., Volume 194 (1987) no. 4, pp. 519-564 | DOI | MR | Zbl
[10] Monge-Ampère operators, Lelong numbers and intersection theory, Complex analysis and geometry (Univ. Ser. Math.), Plenum, New York, 1993, pp. 115-193 | MR | Zbl
[11] Convergence in capacity on compact Kähler manifolds (2009) Preprint, (http://arxiv.org) | MR
[12] Stability of Bounded Solutions for Degenerate Complex Monge-Ampère equations (2008) Preprint, (http://arxiv.org)
[13] Cegrell classes on compact Kähler manifolds, Ann. Polon. Math., Volume 91 (2007) no. 2-3, pp. 179-195 | DOI | MR | Zbl
[14] An inequality for mixed Monge-Ampère measures, Math. Z., Volume 262 (2009) no. 1, pp. 1-15 | DOI | MR | Zbl
[15] Uniqueness in
[16] Exponential estimates for plurisubharmonic functions and stochastic dynamics (2008) Preprint, (http://arxiv.org)
[17] Distribution des valeurs de transformations méromorphes et applications, Comment. Math. Helv., Volume 81 (2006) no. 1, pp. 221-258 | DOI | MR | Zbl
[18] Singular Kähler-Einstein metrics, J. Amer. Math. Soc., Volume 22 (2009) no. 3, pp. 607-639 | DOI | MR
[19] Intrinsic capacities on compact Kähler manifolds, J. Geom. Anal., Volume 15 (2005) no. 4, pp. 607-639 | MR | Zbl
[20] The weighted Monge-Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal., Volume 250 (2007) no. 2, pp. 442-482 | DOI | MR | Zbl
[21] On the convergence in capacity on compact Kähler manifolds and its applications, Proc. Amer. Math. Soc., Volume 136 (2008), pp. 2007-2018 | DOI | MR | Zbl
[22] Notions of convexity, Progress in Mathematics, 127, Birkhäuser Boston Inc., Boston, MA, 1994 | MR | Zbl
[23] The complex Monge-Ampère equation, Acta Math., Volume 180 (1998) no. 1, pp. 69-117 | DOI | MR | Zbl
[24] The Monge-Ampère equation on compact Kähler manifolds, Indiana Univ. Math. J., Volume 52 (2003) no. 3, pp. 667-686 | DOI | Zbl
[25] The complex Monge-Ampère equation and pluripotential theory, Mem. Amer. Math. Soc., Volume 178 (2005) no. 840, pp. x+64 | Zbl
[26] The set of measures given by bounded solutions of the complex Monge-Ampère equation on compact Kähler manifolds, J. London Math. Soc. (2), Volume 72 (2005) no. 1, pp. 225-238 | DOI | MR | Zbl
[27] Hölder continuity of solutions to the complex Monge-Ampère equation with the right-hand side in
[28] A uniform
[29] On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc., Volume 105 (1962), pp. 322-357 | DOI | MR | Zbl
[30] Franciszek Leja (1885–1979), Wiadom. Mat., Volume 24 (1982) no. 1, pp. 65-90 | MR | Zbl
[31] On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math., Volume 31 (1978) no. 3, pp. 339-411 | DOI | MR | Zbl
[32] The size of plurisubharmonic lemniscates in terms of Hausdorff-Riesz measures and capacities, Proc. London Math. Soc. (3), Volume 89 (2004) no. 1, pp. 104-122 | DOI | MR | Zbl
[33] A minimum principle for plurisubharmonic functions, Indiana Univ. Math. J., Volume 56 (2007) no. 6, pp. 2671-2696 | DOI | MR | Zbl
- Hölder continuity of solutions of the Dirichlet problem in pseudoconvex domains, Complex Variables and Elliptic Equations, Volume 69 (2024) no. 9, p. 1523 | DOI:10.1080/17476933.2023.2229746
- Hölder continuity for solutions of the complex Hessian type equation, Rendiconti del Circolo Matematico di Palermo Series 2, Volume 73 (2024) no. 1, p. 267 | DOI:10.1007/s12215-023-00919-y
- Continuous Solutions for Degenerate Complex Hessian Equation, Acta Mathematica Vietnamica, Volume 48 (2023) no. 2, p. 371 | DOI:10.1007/s40306-023-00498-1
- Envelope of plurisubharmonic functions in Cegrell’s classes, Analysis and Mathematical Physics, Volume 12 (2022) no. 6 | DOI:10.1007/s13324-022-00742-1
- The complex Sobolev space and Hölder continuous solutions to Monge–Ampère equations, Bulletin of the London Mathematical Society, Volume 54 (2022) no. 2, p. 772 | DOI:10.1112/blms.12600
- Local Hölder continuity of solutions of the complex Monge-Ampère equation, Journal of Mathematical Analysis and Applications, Volume 507 (2022) no. 1, p. 125737 | DOI:10.1016/j.jmaa.2021.125737
- The Dini type condition in the existence of continuous solutions to the complex Monge-Ampère equations on compact Kähler manifolds, Journal of Mathematical Analysis and Applications, Volume 513 (2022) no. 1, p. 126218 | DOI:10.1016/j.jmaa.2022.126218
- Continuous solutions to Monge–Ampère equations on Hermitian manifolds for measures dominated by capacity, Calculus of Variations and Partial Differential Equations, Volume 60 (2021) no. 3 | DOI:10.1007/s00526-021-01944-4
- Hölder continuity for solutions of the complex Monge-Ampère type equation, Journal of Mathematical Analysis and Applications, Volume 494 (2021) no. 1, p. 124586 | DOI:10.1016/j.jmaa.2020.124586
- A Remark on Covering of Compact Kähler Manifolds and Applications, Ukrainian Mathematical Journal, Volume 73 (2021) no. 1, p. 156 | DOI:10.1007/s11253-021-01915-0
- On the Hölder continuous subsolution problem for the complex Monge–Ampère equation, II, Analysis PDE, Volume 13 (2020) no. 2, p. 435 | DOI:10.2140/apde.2020.13.435
- Hölder continuous solutions to the complex Monge–Ampère equations in non-smooth pseudoconvex domains, Analysis and Mathematical Physics, Volume 8 (2018) no. 3, p. 465 | DOI:10.1007/s13324-017-0175-7
- On the Hölder continuous subsolution problem for the complex Monge–Ampère equation, Calculus of Variations and Partial Differential Equations, Volume 57 (2018) no. 1 | DOI:10.1007/s00526-017-1297-3
- Complex Monge–Ampère equation for measures supported on real submanifolds, Mathematische Annalen, Volume 372 (2018) no. 1-2, p. 321 | DOI:10.1007/s00208-017-1565-8
- Families of Monge-Ampère measures with Hölder continuous potentials, Proceedings of the American Mathematical Society, Volume 146 (2018) no. 10, p. 4275 | DOI:10.1090/proc/14076
- Open problems in pluripotential theory, Complex Variables and Elliptic Equations, Volume 61 (2016) no. 7, p. 902 | DOI:10.1080/17476933.2015.1121481
- Characterization of Monge–Ampère measures with Hölder continuous potentials, Journal of Functional Analysis, Volume 266 (2014) no. 1, p. 67 | DOI:10.1016/j.jfa.2013.08.026
- A thermodynamical formalism for Monge–Ampère equations, Moser–Trudinger inequalities and Kähler–Einstein metrics, Advances in Mathematics, Volume 248 (2013), p. 1254 | DOI:10.1016/j.aim.2013.08.024
Cité par 18 documents. Sources : Crossref